A variational method for eigenvalue problems nonlinearly dependent on the spectral parameter

RI Andrushkiw*, VV Slastikov

*Corresponding author for this work

Research output: Contribution to journalArticle (Academic Journal)peer-review

Abstract

Eigenvalue problems involving polynomial operator pencils with unbounded symmetrizable operators are investigated in a suitable Hilbert space, and a variational method for approximating the eigenvalue of the problem is developed, which extends some of the results previously obtained for eigenvalue problems with quadratic or polynomial operator pencils. The theory is illustrated with a numerical example.

Original languageEnglish
Pages (from-to)3561-3566
Number of pages6
JournalNonlinear Analysis: Theory, Methods and Applications
Volume47
Issue number5
Publication statusPublished - Aug 2001
Event3rd World Congress of Nonlinear Analysts - CATANIA, Italy
Duration: 19 Jul 200026 Jul 2000

Cite this